Chaotic advection and nonlinear resonances in a periodic flow above submerged obstacle

Peter A. Davies, Konstantin V. Koshel, Mikhail A. Sokolovskiy

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    1 Citation (Scopus)

    Abstract

    As a development of the work [2], we give a short analysis of regular and chaotic regimes in an idealized periodical current over a submerged obstacle of Gaussian shape.

    Original languageEnglish
    Title of host publicationIutam Symposium on Hamiltonian Dynamics, Vortex Structures, Turbulence
    EditorsAV Borisov, VV Kozlov, IS Mamaev, MA Sokolovskiy
    Place of PublicationDordrecht
    PublisherSpringer
    Pages415-423
    Number of pages9
    ISBN (Print)978-1-4020-6743-3
    Publication statusPublished - 2008
    EventIUTAM Symposium on Hamiltonian Dynamics, Vortex Structures and Turbulence - Moscow, Russian Federation
    Duration: 25 Aug 200630 Aug 2006
    http://conf2006.rcd.ru/

    Conference

    ConferenceIUTAM Symposium on Hamiltonian Dynamics, Vortex Structures and Turbulence
    CountryRussian Federation
    CityMoscow
    Period25/08/0630/08/06
    Internet address

    Keywords

    • chaotic advection
    • Poincare sections
    • nonlinear resonances
    • topographic vortex

    Cite this